# SDR AU960695

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Separated
- Location: Apu Engine Sys
- Component: Garrtt, GTCP85129K
- Stage of operation: IN
- Nature of condition: O, E
- Precautionary procedure: K

## Discrepancy

(AUS) APU FAILED DURING GROUND RUN - INVESTIGATION FOUND LARGE PIECES  OF METAL IN THE MUFFLER AND THE LOWER SHROUD - SUBSTANTIAL EXTERNAL DAMAGE WAS ALSO PRESENT - FURTHER INSPECTION FOUND THAT THE APU HAD MOVED IN ITS MOUNTS - SUSPECT FAILURE DUE TO SEPARATION OF THE TURBINE WHEEL
